Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 180, NWS Lincoln, IL

June 26, 2008Knox County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 26, 2008, 12:31 AM CDT for Knox County, Illinois. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2008, 12:31 AM CDT (05:31 UTC)
Expired
Jun 26, 2008, 12:55 AM CDT
In force
24 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

County Knox County, IL

The radar

The Lincoln radar (KILX), 95 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 11:53 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 5.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2577 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2577 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 260531
SVRILX
ILC095-260615-
/O.NEW.KILX.SV.W.0180.080626T0531Z-080626T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1231 AM CDT THU JUN 26 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 115 AM CDT.

* AT 1231 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING SOFTBALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  SOUTHEAST OF ABINGDON...OR ABOUT 13 MILES SOUTH OF GALESBURG...AND
  WAS MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAQUON...
  YATES CITY...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4073 8999 4072 9000 4072 9010 4071 9011
      4071 9040 4086 9041 4087 8999
TIME...MOT...LOC 0531Z 270DEG 26KT 4077 9029

$$

BAK
3 follow-up statements
000 
WUUS53 KILX 260533 CCA
SVRILX
ILC095-260615-
/O.COR.KILX.SV.W.0180.080626T0531Z-080626T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1231 AM CDT THU JUN 26 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 115 AM CDT.

* AT 1231 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4
  MILES   SOUTHEAST OF ABINGDON...OR ABOUT 13 MILES SOUTH OF
  GALESBURG...AND   WAS MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAQUON...
  YATES CITY...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4073 8999 4072 9000 4072 9010 4071 9011
      4071 9040 4086 9041 4087 8999
TIME...MOT...LOC 0531Z 270DEG 26KT 4077 9029

$$

BAK
000 
WWUS53 KILX 260545
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1244 AM CDT THU JUN 26 2008

ILC095-260615-
/O.CON.KILX.SV.W.0180.000000T0000Z-080626T0615Z/
KNOX-
1244 AM CDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHERN KNOX COUNTY...

AT 1242 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MAQUON...OR ABOUT 15 MILES SOUTHEAST OF GALESBURG...MOVING EAST AT 35
MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  YATES CITY...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4073 8999 4072 9000 4072 9010 4071 9011
      4071 9040 4086 9041 4087 8999
TIME...MOT...LOC 0544Z 272DEG 31KT 4080 9016

$$

BAK
000 
WWUS53 KILX 260555
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1255 AM CDT THU JUN 26 2008

ILC095-260605-
/O.CAN.KILX.SV.W.0180.000000T0000Z-080626T0615Z/
KNOX-
1255 AM CDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KNOX COUNTY IS
CANCELLED...

AT 1253 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...
THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 4073 8999 4072 9000 4072 9010 4071 9011
      4071 9040 4086 9041 4087 8999
TIME...MOT...LOC 0555Z 272DEG 31KT 4080 9003

$$

BAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:04 AM CDT, 27 minutes earlier.

Area forecast discussion, Jun 26, 12:04 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1204 AM CDT THU JUN 26 2008

.DISCUSSION...
ISSUED 830 PM CDT WED JUN 25 2008

SHORTWAVE MOVING EASTWARD ACROSS IOWA HAS IGNITED THE NEXT ROUND OF
NOCTURNAL CONVECTION...WITH SEVERE STORM DEVELOPMENT NEAR DES MOINES
AND EXTENDING EASTWARD ALONG A WARM FRONT TOWARD THE QUAD CITIES.
SMALL LONE CLUSTER OF STORMS ALSO FURTHER SOUTH MOVING TOWARD
BURLINGTON. UNCLEAR IF THIS FURTHEST SOUTH CLUSTER WILL HOLD
TOGETHER AS IT SLOWLY INCHES TOWARD THE FULTON COUNTY AREA...BUT
CURRENT EXPECTATIONS ARE FOR IT TO SLOWLY DISSIPATE AS THE SUN GOES
DOWN AND THE AIRMASS COOLS. THE STORMS FURTHER NORTH/WEST HAVE A
BETTER SHOT AS SURVIVING EAST OF THE MISSISSIPPI RIVER AFTER
MIDNIGHT SINCE THEY WILL GROW UPSCALE AND WILL HAVE SOME SUPPORT
FROM THE ATTENDING SHORTWAVE AND SURFACE BOUNDARIES. CURRENT
FORECASTS HAVE SLIGHT CHANCE EVENING POPS THEN HIGHER POPS AFTER
MIDNIGHT...WHICH CAPTURES THE OVERALL TREND WELL. WILL PROBABLY KEEP
THE SLIGHT CHANCES FOR THE NORTHWEST THIS EVENING...BUT DROP THEM
ELSEWHERE AS THE LAST VISIBLE SATELLITE IMAGES SHOW CUMULIFORM
CLOUDS DISSIPATING FURTHER EAST. WILL WATCH THE MESOSCALE EVOLUTION
OF THE IOWA CONVECTION TO SEE IF LIKELY POPS WILL BE NEEDED
OVERNIGHT IN THE NORTH.

04
&&

.AVIATION...
ISSUED 1204 AM CDT THU JUN 26 2008

SMALL CLUSTER OF STORMS E OF MQB IS WEAKENING AND SHOULD REMAIN S OF
PIA...AND WILL LIKELY NOT MAKE IT AS FAR E AS BMI. CONVECTION IS
GROWING ON SCHEDULE ACROSS IOWA AND WILL MOVE ESE INTO THE NRN HALF
OF IL THRU 12Z THU. WILL TIME THE STORMS INTO PIA BY 06Z AND BMI BY
07Z. TIMING WILL BE TRICKIER FOR SPI SINCE SOUTHWARD PROPAGATION
WILL BE SLOWER...BUT WILL GIVE THEM TEMPO TSRA BY 08Z AND LATER FOR
DEC/CMI. WILL THEN INDICATE TEMPO SHRA FOR POSSIBLE DYING REMNANTS
TOWARD 11Z-14Z. THE ONGOING PROGRESSION TONIGHT INCREASES THE
CHANCES FOR AN OUTFLOW BOUNDARY TO BECOME ESTABLISHED ACROSS CENTRAL
IL BY MIDDAY THU. AFTER SOME TEMPO MORNING SHOWERS...WILL CONTINUE
WITH PROB30 FOR TSRA REDEVELOPMENT 20Z THU THRU 01Z FRI. OUTSIDE OF
CONVECTION THIS EVENING...MVFR VSBYS IN FOG ARE EXPECTED 09Z-12Z DUE
TO RESIDUAL GROUND MOISTURE AND LIGHT WINDS.

&&

.PREV DISCUSSION...
ISSUED 215 PM CDT WED JUN 25 2008

ACTIVE WEATHER PATTERN TO CONTINUE THROUGH THE SHORT-TERM...WITH A
DAILY CHANCE FOR AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS
THROUGH SATURDAY. AFTER THAT...COOLER AND DRIER WEATHER WILL RETURN
TO THE MIDWEST EARLY NEXT WEEK.

18Z ANALYSIS SHOWS MESOSCALE CONVECTIVE VORTEX PUSHING INTO
NORTHWEST INDIANA...WHILE TRAILING OUTFLOW BOUNDARY STRETCHES ACROSS
THE FAR SOUTHEAST KILX CWA...SOUTH OF THE I-70 CORRIDOR. UPSTREAM...
A WEAK COLD FRONT EXTENDS FROM MINNESOTA SOUTHWESTWARD INTO NORTHERN
NEBRASKA. ALOFT...ZONAL FLOW PATTERN PREVAILS ACROSS THE CONUS...
WITH THE MAIN BELT OF THE WESTERLIES FLOWING ACROSS THE NORTHERN
TIER OF STATES INTO THE GREAT LAKES. SEVERAL IMPULSES CONTINUE TO
TRACK ALONG IN THIS FAST WEST-TO-EAST FLOW...PRODUCING PERIODIC
ROUNDS OF CONVECTION.

SHORT TERM...TONIGHT THROUGH SATURDAY
ISOLATED THUNDERSTORMS ARE BEGINNING TO DEVELOP ALONG THE OUTFLOW
BOUNDARY ACROSS SOUTHEAST ILLINOIS...AS THE ATMOSPHERE ACROSS THIS
PART OF THE STATE HAS BECOME QUITE UNSTABLE THIS AFTERNOON. BASED ON
SATELLITE/RADAR TRENDS...MOST OF THIS CONVECTION WILL SLIP JUST
SOUTH AND EAST OF THE KILX CWA BY EARLY THIS EVENING...ESSENTIALLY
BRINGING AN END TO THE RAIN CHANCES ACROSS THE AREA. FURTHER
NORTH...THE ATMOSPHERE IS CONSIDERABLY MORE STABLE...AND WITH NO
FOCUSING MECHANISM IN PLACE...THE EVENING HOURS ARE LIKELY TO REMAIN
DRY. THE MAIN QUESTION FOR TONIGHT WILL BE IF AND WHERE ANOTHER MCS
WILL DEVELOP. 12Z OPERATIONAL MODELS ARE ALL OVER THE PLACE ON
THIS...WITH BOTH THE NAM-WRF/GFS SUGGESTING THE FAVORED LOCATION
BEING SOUTHERN IOWA/NORTHERN MISSOURI. HOWEVER...THE ECMWF/SREF ARE
BOTH FURTHER NORTH ACROSS NORTHERN IOWA. CURRENT PROFILER NETWORK
ACROSS THE PLAINS SHOWS WESTERLY FLOW AT MID AND UPPER-LEVELS...
SUGGESTING THAT FRONTAL BOUNDARY ACROSS THE NORTHERN PLAINS WILL NOT
MAKE MUCH MORE PROGRESS TO THE SOUTH. THIS FRONT WILL LIKELY PUSH
THROUGH WISCONSIN THIS EVENING...THEN INTO MICHIGAN OVERNIGHT...BUT
THE TRAILING END OF THE BOUNDARY WILL BECOME PARALLEL TO THE UPPER
FLOW AND STALL OUT ACROSS NORTHERN IOWA/NORTHERN NEBRASKA. THE
EXPECTED POSITION OF THE BOUNDARY...AS WELL AS THE LOCATION OF THE
BEST WARM/MOIST ADVECTION WOULD SUPPORT THE FURTHER NORTH
DEVELOPMENT OF OVERNIGHT CONVECTION THAT THE ECMWF/SREF DEPICT. WILL
THEREFORE CARRY ONLY SLIGHT CHANCE POPS THIS EVENING...INCREASING TO
LOW CHANCE POPS ACROSS THE CENTRAL AND NORTHERN ZONES AFTER MIDNIGHT.

CONTINUING WITH THE ECMWF/SREF WAY OF THINKING...WIDELY SCATTERED
THUNDERSTORMS CAN BE EXPECTED ACROSS CENTRAL ILLINOIS ON THURSDAY AS
WELL...WITH THE MAIN FOCUS FOR MORE WIDESPREAD ACTIVITY FURTHER
NORTH ALONG AND NORTH OF I-80. DESPITE LACK OF FOCUSING MECHANISM...
WARM AND HUMID AIRMASS AND ANY RESIDUAL MESOSCALE BOUNDARIES WILL BE
ENOUGH TO FIRE OFF A FEW STORMS. WILL THEREFORE GO WITH 30 POPS
ACROSS THE BOARD. HIGH TEMPS WILL BE SEVERAL DEGREES WARMER THAN
TODAY...WITH READINGS GENERALLY TOPPING OUT IN THE IN THE UPPER 80S
AND LOWER 90S.

MODELS IN RELATIVELY GOOD AGREEMENT CONCERNING EVOLUTION OF UPPER
PATTERN LATE IN THE WEEK...FEATURING A STRONG UPPER LOW BUILDING
SOUTHEASTWARD OUT OF CANADA INTO THE GREAT LAKES. AS THIS SYSTEM
BEGINS TO DROP INTO THE NORTHERN PLAINS...CORRESPONDING HEIGHT RISES
ACROSS THE MIDWEST WILL TEND TO SHIFT EMPHASIS FOR CONVECTION A BIT
FURTHER NORTH THURSDAY NIGHT INTO EARLY FRIDAY. MAIN SHOW STILL
APPEARS TO BE LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT...AS UPPER LOW
AND ACCOMPANYING COLD FRONT APPROACHES FROM THE NORTHWEST. MUCH OF
FRIDAY WILL LIKELY BE DRY...WITH ECMWF/GFS BOTH INDICATING FRONT
PUSHING INTO WEST-CENTRAL ILLINOIS TOWARD 00Z SAT. WILL THEREFORE
KEEP POPS IN THE CHANCE CATEGORY THROUGH THE DAY FRIDAY. AS BOUNDARY
SWINGS INTO THE CWA FRIDAY NIGHT...WILL GO WITH LIKELY POPS...AS THE
FRONT WILL BE ENCOUNTERING A MOIST AND UNSTABLE ENVIRONMENT WITH
INCREASING MID-LEVEL WIND FIELDS AND UPPER SUPPORT. DAY 3 CONVECTIVE
OUTLOOK ALREADY HAS THE ENTIRE ARE OUTLOOKED FOR POTENTIAL SEVERE
WEATHER LATE FRIDAY...AND BASED ON SEVERE PARAMETERS THIS LOOKS
GOOD. FRONT PUSHES THROUGH THE STATE ON SATURDAY...REACHING THE
INDIANA BORDER BY LATE AFTERNOON. WILL CARRY CHANCE POPS ACROSS MOST
AREAS...TAPERING DOWN TO JUST SLIGHT CHANCES IN THE ILLINOIS RIVER
VALLEY.

LONG TERM...SUNDAY THROUGH WEDNESDAY
UPPER LOW DIGS INTO THE GREAT LAKES OVER THE WEEKEND INTO EARLY NEXT
WEEK...PUSHING FRONT WELL EAST AND SOUTH OF THE REGION. COOLER AND
DRIER AIR SETTLES IN BEHIND THE BOUNDARY...WITH HIGH TEMPS DROPPING
BACK INTO THE LOWER TO MIDDLE 80S AND MUCH LOWER HUMIDITY VALUES.
HAVE ADDED A SLIGHT CHANCE FOR SHOWERS/STORMS ON SUNDAY...DUE TO
HIGHLY CYCLONIC UPPER FLOW AND AMPLE COLD AIR ALOFT. AFTER THAT...
HAVE OPTED TO KEEP THE REMAINDER OF THE FORECAST DRY...AS NEXT
SYSTEM NOT EXPECTED TO APPROACH UNTIL THE MIDDLE OF THE WEEK AT THE
EARLIEST.

BARNES
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 25, 3:27 PM CDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
327 PM CDT WED JUN 25 2008

ILZ036-040-041-047-049-050-261100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
327 PM CDT WED JUN 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS AFTERNOON AND
EVENING...BUT WIDESPREAD SEVERE ACTIVITY IS NOT EXPECTED AT THIS
TIME.

THE ILLINOIS RIVER WILL REMAIN IN FLOOD AT HAVANA AND POINTS
DOWNSTREAM THROUGH THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SEVERAL WEATHER DISTURBANCES WILL IMPACT THE REGION THURSDAY THROUGH
SATURDAY. THESE DISTURBANCES WILL BRING A PERIODIC CHANCE OF
THUNDERSTORMS WITH THEM. AT THIS TIME...THE BEST CHANCE FOR SEVERE
STORMS APPEARS TO BE FRIDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ027>031-037-038-042>046-048-051>057-061-261100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-KNOX-LOGAN-MACON-
MARSHALL-MCLEAN-MENARD-MOULTRIE-PEORIA-PIATT-SANGAMON-SHELBY-
STARK-TAZEWELL-VERMILION-WOODFORD-
327 PM CDT WED JUN 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS AFTERNOON AND
EVENING...BUT WIDESPREAD SEVERE ACTIVITY IS NOT EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SEVERAL WEATHER DISTURBANCES WILL IMPACT THE REGION THURSDAY THROUGH
SATURDAY. THESE DISTURBANCES WILL BRING A PERIODIC CHANCE OF
THUNDERSTORMS WITH THEM. AT THIS TIME...THE BEST CHANCE FOR SEVERE
STORMS APPEARS TO BE FRIDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-261100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
327 PM CDT WED JUN 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS AFTERNOON AND
EVENING. HAIL AND STRONG WINDS WILL BE POSSIBLE WITH THE STRONGEST
STORMS...HOWEVER WIDESPREAD SEVERE ACTIVITY IS NOT EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SEVERAL WEATHER DISTURBANCES WILL IMPACT THE REGION THURSDAY THROUGH
SATURDAY. THESE DISTURBANCES WILL BRING A PERIODIC CHANCE OF
THUNDERSTORMS WITH THEM. AT THIS TIME...THE BEST CHANCE FOR SEVERE
STORMS APPEARS TO BE FRIDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE EARLY THIS EVENING.

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.